Transient linear growth and nonlinear effects

Hooper, A. P. and Grimshaw, R. (2001) Transient linear growth and nonlinear effects. Studies in Applied Mathematics, 106 (1). pp. 47-68. ISSN 00222526 Available from: http://eprints.uwe.ac.uk/5856

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1111/1467-9590.00160


Item Type:Article
Uncontrolled Keywords:transient linear growth, nonlinear effects
Faculty/Department:Faculty of Environment and Technology
ID Code:5856
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:16 Nov 2016 01:04

Request a change to this item